Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

80.52 An Algebraic Identity Leading to Wilson's Theorem

Sebastián Martín Ruiz
The Mathematical Gazette
Vol. 80, No. 489 (Nov., 1996), pp. 579-582
DOI: 10.2307/3618534
Stable URL: http://www.jstor.org/stable/3618534
Page Count: 4
  • Read Online (Free)
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
80.52 An Algebraic Identity Leading to Wilson's Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
579
    579
  • Thumbnail: Page 
580
    580
  • Thumbnail: Page 
581
    581
  • Thumbnail: Page 
582
    582